Mostra el registre d'ítem simple

dc.contributor.authorBaca, Martin
dc.contributor.authorLin, Yu Qing
dc.contributor.authorMuntaner Batle, Francesc Antoni
dc.contributor.authorRius Font, Miquel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2010-04-22T18:20:20Z
dc.date.available2010-04-22T18:20:20Z
dc.date.created2009-11-15
dc.date.issued2009-11-15
dc.identifier.citationBaca, M. [et al.]. Strong labelings of linear forests. "Acta mathematica sinica. English series", 15 Novembre 2009, vol. 25, núm. 12, p. 1951-1964.
dc.identifier.issn1439-8516
dc.identifier.urihttp://hdl.handle.net/2117/7065
dc.description.abstractA (p, q)-graph G is called super edge-magic if there exists a bijective function f : V (G) ∪ E(G) → {1, 2, . . . , p+q} such that f(u)+f(v)+f(uv) is a constant for each uv ∈ E(G) and f(V (G)) = {1, 2, . . . , p}. In this paper, we introduce the concept of strong super edge-magic labeling as a particular class of super edge-magic labelings and we use such labelings in order to show that the number of super edge-magic labelings of an odd union of path-like trees (mT), all of them of the same order, grows at least exponentially with m.
dc.format.extent14 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi numèrica::Modelització matemàtica
dc.subject.lcshForests and forestry --Mathematical models
dc.subject.lcshMagic labelings
dc.subject.otherLinear forest
dc.subject.otherPath-like tree
dc.subject.otherStrong super edge magic labeling
dc.titleStrong labelings of linear forests
dc.typeArticle
dc.subject.lemacModels matemàtics
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1007/s10114-009-8284-3
dc.relation.publisherversionhttp://www.springerlink.com/content/01h6602383137270/fulltext.pdf
dc.rights.accessOpen Access
drac.iddocument2056456
dc.description.versionPostprint (published version)
upcommons.citation.authorBaca, M.; Lin, Y.; Muntaner, F.; Rius, M.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameActa mathematica sinica. English series
upcommons.citation.volume25
upcommons.citation.number12
upcommons.citation.startingPage1951
upcommons.citation.endingPage1964
 Find Full text

Fitxers d'aquest items

Thumbnail

Aquest ítem apareix a les col·leccions següents

Mostra el registre d'ítem simple

Llevat que s'hi indiqui el contrari, els continguts d'aquesta obra estan subjectes a la llicència de Creative Commons: Reconeixement-NoComercial-SenseObraDerivada 3.0 Espanya